MathSciNet Relay Station
MathSciNet bibliographic data
MR2474963 93E11 (60J75 62M15 93B36)
He, Shuping; Liu, Fei Unbiased $H\sb \infty$ filtering for neutral Markov jump systems. Appl. Math. Comput. 206 (2008), no. 1, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement